# SDR ASAA2023021541959

- Difficulty date: February 15, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 56,692 hours, 19,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Part number: 7024091009
- Condition: None
- Location: R Fwd Overwing E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R FWD OVERWING EXIT EMERGENCY EXIT IDENTIFIER LAMPS INOP. GROUNDED - YES. REPLACED LIGHT ASSY. OP CK NORMAL.
